# SDR QXEA0002962

- Difficulty date: October 24, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION AROUND BOLT HOLE ON FOUR WAY GILL LINER SUPPORT, FRAME 5805, STRINGER 73.  REPAIRED IAW FOKKER SRM 51-10-04.
